Sunday, July 2, 2017

What Exactly Happens When You Intake Flakka and Why is it so Dangerous?

The girl on the video is only 21 years old and netizens say that she overdosed herself intaking Flakka drug. As you can see in the video, the girl is surely can't control her body from moving that seems like her body is moving itself.

What exactly Flakka?
It goes by the name flakka. In some parts of the country, it is also called "gravel" because of its white crystal chunks that have been compared to aquarium gravel.

The man-made drug causes a high similar to cocaine. But like "bath salts," a group of related synthetic drugs that were banned in 2012, flakka has the potential to be much more dangerous than cocaine.

"It's so difficult to control the exact dose [of flakka]," said Jim Hall, a drug abuse epidemiologist at Nova Southeastern University in Fort Lauderdale, Florida. "Just a little bit of difference in how much is consumed can be the difference between getting high and dying. It's that critical."
A small overdose of the drug, which can be smoked, injected, snorted or injected, can lead to a range of extreme symptoms: "excited delirium," as experts call it, marked by violent behavior; spikes in body temperature (105 degrees and higher, Hall said); paranoia. Probably what has brought flakka the most attention is that it gives users what feels like the strength and fury of the Incredible Hulk. (CNN)

Watch the video below so you can have an idea how dangerous it is when you intake Flakka.






Show Your Support By Liking Our Page Below!

Facebook Comments by The Padder
Share: